# SDR 2012FA0000453

- Difficulty date: July 3, 2012
- Submitted: July 4, 2012
- Operation: General aviation
- Aircraft: N516PC
- Make and model: Piper PA-28-161
- Aircraft serial: 2842150
- Aircraft time: 7,986 hours
- Engine: Lyc O320*
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder
- Condition: Cracked
- Location: Nr 4
- Part time: 200 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE NR 4 CYLINDER BAFFLE CRACKS TOO OFTEN,SOMETIMES IN AS LITTLE AS 100HR.  THIS BAFFLE SUPPORTS THE OTBD SIDE OF THE OIL COOLER, NEW PART FROM STOCK HAD A .025 GAP BETWEEN PIECES ON THE OIL COOLER MOUNTING FLANGE AND MOUNTING HOLES FOR THE OIL COOLER WERE MISALIGNED.
